Supplement in self-experiment - I just couldn't...

A recent article in the New England Journal of Medicine claims that taking high doses of vitamins and minerals can actually cause an immune system reaction, leading to allergies, rashes, and even anemia. The article cites a study of a group of patients with anemia and rashes from taking supplements containing vitamins E, B-6, B-12, and B-12. The study concluded that taking these vitamins and minerals can "increase the number of immune cells called white blood cells, an effect that may increase the risk of the disease." "The study said, 'If you have anemia or anemia caused by vitamin E or B-6, you can have allergic reactions to those two things. If you're taking vitamins, you can have allergies.' " "The article continued, 'When the authors tested the supplements, they found that they caused an allergic reaction to B-6 and an anemia reaction to B-12. 'When we tested the patients, we found that a number of them developed the skin rashes and some had a reaction to the B-12. But there were no adverse effects or rashes or any allergies. " "It is important to note that the study included only a few patients, so we cannot be sure that the results are representative of all patients.

Recent reviews

Roar Ambition

Roar Ambition

Klara Phelps

Every time it comes to the topic, you can not miss Roar Ambition - why? If one trusts experience re...